# SDR SWIA202156082

- Difficulty date: January 23, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N178SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000555
- Aircraft time: 14,295 hours, 8,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA - RH GUSSET PLATE AT FRAME 90 IS CORRODED.   (C-CHECK) RO 2/6/2021   REMOVED AND REPLACED RH GUSSET PLATE AT FR 90 REF EMB SRM 51-40-08 51-23-06. SEE CONTINUATION CARD FOR ALL WORK ACCOMPLISHED,
